Advil Dual Action Pain Relief Caplets w/ Acetaminophen Ibuprofen Perspective: front
Hover to Zoom
Advil Dual Action Pain Relief Caplets w/ Acetaminophen Ibuprofen Perspective: back
Hover to Zoom
Advil Dual Action Pain Relief Caplets w/ Acetaminophen Ibuprofen Perspective: left
Hover to Zoom
Advil Dual Action Pain Relief Caplets w/ Acetaminophen Ibuprofen Perspective: right
Hover to Zoom
Advil Dual Action Pain Relief Caplets w/ Acetaminophen Ibuprofen Perspective: top
Hover to Zoom
Advil Dual Action Pain Relief Caplets w/ Acetaminophen Ibuprofen Perspective: bottom
Hover to Zoom

Advil Dual Action Pain Relief Caplets w/ Acetaminophen Ibuprofen

4.72(5996)View All Reviews
144 ctUPC: 0030573014794
Purchase Options
Located in AISLE 7
$21.99

Product Details

Advil Dual Action Coated Caplets with Acetaminophen are the first and only FDA approved pain relief medication that combines the top two selling pain fighting ingredients for powerful results. Formulated with 250 mg ibuprofen that targets pain at the source and 500 mg acetaminophen that blocks pain signals in each dose, these coated pain relief pills provide relief from a wide variety of aches and pains. This pain medicine provides headache, toothache, menstrual cramp, muscle pain and lower back pain relief while also relieving minor aches and pains associated with arthritis. The combination of ibuprofen and acetaminophen in these Advil caplets allows you to take a lower maximum daily dose of each pain medication and still have powerful, eight hour relief.

  • 144 Advil Dual Action Coated Caplets w/ Acetaminophen, 250Mg Ibuprofen, 500Mg Acetaminophen Per Dose
  • Relieves pain with ibuprofen and acetaminophen, with packaging with 20% less plastic by 2022
  • Pain medication for headache, toothache, menstrual cramp, muscle pain and lower back pain relief
  • Pain medicine that provides relief for eight hours with sleep aid caplets to provide relief overnight
  • The first and only FDA approved pain relief medication with both acetaminophen and ibuprofen
  • Pain pills that relieve pain in two ways, for powerful relief with a lower maximum daily dose
  • Flexible Spending Account / Health Savings Account Eligible

Ratings and Reviews

Metro Market is not responsible for the content provided in customer ratings and reviews. For more information, visit our Terms and Conditions.


  • Reviews

    Average Customer Rating
    4.72(5996)
    5
    (4725)
    4
    (960)
    3
    (246)
    2
    (40)
    1
    (25)